# SDR AALA202007219008

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 72,042 hours, 28,227 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Part serial: 06237H1044
- Condition: Cracked
- Location: R3
- Part time: 44,812 hours, 17,689 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - FIRST OFFICER'S R3 WINDOW CRACKED.  REMOVED AND REPLACED R3 (FIXED) WINDOW PER AMM 56-11-12.
